|Too many T-cells?
Aug 10, 2003
I have facial wasting and loosing fat in my buttocks. I currently have 2,100 t-cells and viral load udetectable. I have been poz for 7 years, on medication for 5 years. I am currently on viread, epivir, and ziagen. I was taken off zerit about a year ago. Can too many t-cells mess with your body's fat distrubtion? Are there long term effects to having abnormal amounts of t-cells this high?
Response from Dr. Moyle
There have not been any studies which are found any association with high CD 4 cell counts and the risk of developing lipoatrophy. You would now be considered to be on a low-risk regimen for this problem and you may see some fat recovery overtime. However, a recent study of individuals commencing therapy for the first time we had the combination that you are taking did see a high failure rate leading to the study being stopped. It will be worth discussing with your doctor the results of this study and whether he feels that modification of your regimen is justified. It is possible if you have always had high CD 4 cell counts that you could have a holiday from medication altogether.
Gum wasting at early stage
- Floaters After Mutual Masturbation Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Can You Get Genital Warts Just From Touching?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.